Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Weak pain in chest after drinking energy drink. Why pain? Reflux disease or heart burn?

Hi. Im feeling a weak pain in my chest after drinking an energy drink. im drinking energy drinks since 3-5 years and i never felt something like this before. but for now is stopped drinking this for stuff the last time i drink-ed one of this was 5 days ago . Should i stop drinking energy drinks ,and start coffee to get my daily energy ? I feel something like this after drinking a DR.pepper (contains coffein) but it feels different: no chest pain i only feel that my throat is burning (only sometimes). I also drink coca cola and i feel nothing wrong i can drink even 2-3 and still ok. why i can drink coca cola with no problem and energy drinks/dr.pepper cant? My question is:
What is wrong with me whats with this pain after drinking energy drinks?
should i only stop drinking this stuff and its no problem, or should i go visit the doctor? please also tell me if im having reflux disease or heart burn or something else or not.
PS...sorry for my English.

by the way: im drinking the smallest one 250ml (energy drink)
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Energy drinks contain a high level of caffeine and other stimulants. The amount of caffeine is alot greater than what is present in cola cola or dr pepper.

High levels of caffeine can cause chest pain and palpitations in some persons. It may be best to stop using them and visit your doctor for an evaluation.

He or she will examine you and possibly suggest and ECG which would look at the rhythm of the heart. It will also show if there are any aspects of the heart with a reduced blood supply.

I hope this helps
Answered: Fri, 3 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor